On the Perturbation of the Least-Squares Solutions in Hilbert-Spaces
Mathematics and Natural Sciences
Let H1 and H2 be Hilbert spaces, and let T : H1 → H2 be a bounded linear operator with closed range. We present some results of the perturbation analysis for the least squares solutions to the operator equation Tx = y.
Linear Algebra and Its Applications
(1994). On the Perturbation of the Least-Squares Solutions in Hilbert-Spaces. Linear Algebra and Its Applications, 212, 487-500.
Available at: https://aquila.usm.edu/fac_pubs/6613